# SDR JO0M08102800001A

- Difficulty date: November 8, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N983J
- Make and model: Emb EMB-135LR
- Aircraft serial: 14500977
- Aircraft time: 3,523 hours, 7,042 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Part number: 14525218407
- Condition: Broken
- Location: Pax Door
- Part time: 3,523 hours, 7,042 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PASSENGER DEPLANING THE FWD MAIN DOOR STAIR HANDRAIL SEPARATED AT THE UPPER ATTACH BOLTS OF THE UPPER END FITTING ATTACHMENT.
